# SDR SF20051003

- Difficulty date: October 3, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N19XS
- Make and model: Saab SF340A
- Aircraft serial: 340A019
- Engine: Ge CT71
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT CARGO DOOR LIGHT ON IN FLIGHT. A/C RETURNED TO FIELD.  C/A CLEANED CARGO DOOR SWITCH IAW MFG MM 52-70-15-4, CYCLED CARGO DOOR SEVERAL TIMES IAW MFG MM 52-30-00-2, COULD NOT DUPILCATE WRITE-UP, OPS CHECK GOOD.
